# SDR DXTA2019110803043

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N216QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6077
- Aircraft time: 3,380 hours, 1,913 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 925001801
- Part serial: 16040411
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ESPRESSO MACHINE - ON CLIMB OUT, STARTED TO SMELL A CHEMICAL ODOR LIKE BURNING PLASTIC.  IT APPEARED TO BE THE ESPRESSO MAKER AND NO OTHER COMPONENTS.  THEN IT STARTED TO PERMEATE SMOKE FROM THE ESPRESSO MAKER.  WE ISOLATED VIA CIRCUIT BREAKER.  WE THEN ENGAGED THE AC/DC UTILITY BUSS.   REMOVED DEFECTIVE ESPRESSO MACHINE FROM AIRCRAFT. THE MACHINE SMELLED LIKE BURNT PLASTIC AND COMPONENTS INTERNALLY.INSPECTED THE ESPRESSO MACHINE WIRING AND CONNECTOR IN THE CABINET ASSEMBLY. WIRING LOOKS NORMAL WITH NO ISSUES OF OVERHEAT NOTED. INSTALLED REPLACEMENT ESPRESSO MACHINE AND PERFOMED OPS CHECK.OPS CHECK GOOD.  MAINTENANCE MANAUL - PART II, 25-30-03
